Jump to content
CrazyBoards.org

is this because of this? or this? or that? argh..i give up.


Recommended Posts

Geodon! The only med i am currently on. As I mentioned in some other forum or another, it is not my first take. Not with meds as "a whole" anyway. First time on Geodon though, so I my mind is a little screwy with this situation. Especially because i tend to be null and void with myself (physically and mentally).

So, a couple of days a go, I end the night with a headache after watching a movie on a big screen. Not only a headache, but one that concentrated in the middle of my head. My face starts to spasm a couple hours later, every time i move my mouth or close my eyes. Very noticeable I might add, I got it on camera because hey..i thought it was pretty cool. To move on....i also had a feeling of derealization. i fell alseep with the headache, but the face spams subsided before bed.

the next morning i wake up and i can barely open my eyes because my body is so tired and "heavy". i can barely walk because i have this "heavy feeling". i watch another movie on the big screen (was that a dumb idea?), and i still feel heavy and even a bit nausous, but derea;ization is going away at this point. although i do feel extremely physically agitated.

the next day (and that will be today!) i feel a bit better. i still have a tad of the "heavy", but all in all im well.

now..the question! ive been on geodon starting dose, 20mg 2 x a day, then 40mg 2 x a day, and now im on 60mg 2 x a day. i didnt start the 60 until the night AFTER my episode. but still...can geodon (or any AP) cause this? not really the episode but the sudden tired/heavy feeling? it never happened,not even a little before. just all of a sudden, one day it occured. the headache/spasm thing may not even be attributed!

i am a confused kid, to put it lightly. any any info,help? what i really just need to know is that is geodon the cause or did i just have a seizure and then have an aura affect for one and a half days?

your favorite monster

Link to comment
Share on other sites

Help?

Are you still on it now and if so have other things happened?

Have you had any even mildly similar issues with any other meds or any other time?

It could be a few different things.

It could be that your body is adjusting to the med. It could be a weird migraine, honestly. It's possible that it is other neuro funkyness, but very very unlikely.

Still, it sounds suspicious.

I can't tell you anything other than that, obviously. I have no experience with the med personally.

Because I have a funky brain and since you say the spasms were noticeable and it seems episodic [i guess? does it?], I would call doctor.

~navy~

Link to comment
Share on other sites

I of coarse had sedation with my previous meds, but they were never sporadic. I was just all the time tired, and this kind wasn't like that.

I dont have migraines, I'm pretty sure. But the past few days the affects has been more constant instead of sporadic...so now I do think it is the geodon.

Yes, it definlitely was episodic. I pretty much though, came to conclusion that the headache, dissociation and spams weren't connected with the odd sedation.

I see a neuro soon, and it'll just go on my list. Until then, the sedation is better and less severe now that is seems constant (as odd as that sounds). I find that after a few days, and taking it with food (duh, me), helps a lot.

Thank you, Navy.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...